I've had a rough time of it lately. One of the medicines I was on was majorly messing me up. I was so tired; I was worried about functioning. I had my psychiatrist take me off it. I tried everything to make this medicine work for me. It didn't matter if I went to bed earlier or I took less of a dose; still exhausted. Now, because I was taking less of a dose, I've been cycling between hypomania and depression very rapidly. So, now I'm on a new medication. This is my second day. That's been rough too because it's making me nauseous. I'm not sure I'm going to be able to take this medicine. I've been on many medications. In my experience, side effects may go away with time. I'm hoping it will be that way for this one. So, now i have to worry about cycling, nauseousness, and whether this medication is even going to be able to help me. I've been all over the place this past week, more so than what is normal for me. I can be euphoric, depressed, and irritable, all in the same day. Cycling so fast is tiring. The constant ups and downs and never knowing when my mood is going to switch. It's almost more tiring this way than if I was depressed all day. I do not feel well mentally, emotionally, or physically. I will try to be positive here for a moment. I am glad to be off the old medicine. I was much more alert today. This new medicine has taken off some of the edge already. I take another medicine in part to help with irritabiity which helps me out alot. But, with this new medicine I'm already less irritable. Additionally, I can finally fall asleep naturally. Either because of drowsiness or it has helped me come off some of the hypomania. I'm not sure which yet. I need to figure that out so I know what time of day to take it. I had a psychiatric nurse practioner years ago tell me I was out of options for medication. I was very anxious the day of my psychiatrists appointment . I was nervous he would think that too and it has just taken him all these years to figure it out. But, he has always been patient with me and has taken good care of my psychiatric needs. He asked me- "You trust me, don't you?" I of course, being who he is and how good he has been to me said-"I do trust you." And I really do. I'm just nervous I'm not going to be able to take this medicine because I am sensitive to medication. I'm also worried it won't work for controlling my episodes. I guess I stick it out and hope the nauseousness goes away with time. If it doesn't, I don't know what I will do but, I guess that's why my psychiatrist is there. I just hope it works out in all aspects.

2 Comments
  1. Andie372 10 years ago

     Sorry to hear you're cycling and having trouble with meds.  I was on a good combo most of the year and felt good but now depression hitting hard.  My psychiatrist is having me try Geodon.  Some say it made them sleepy but I will try it.  

     

    I find it helpful to keep a diary when trying a new medication due to the fact that I have a poor memory and with depression comes mental confusion for me.

     

    Good luck and keep us posted.

    |
    0 kudos
  2. leslie 10 years ago

    If you need me you know where I am. Stay strong!

    |
    0 kudos

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account